EconPapers    
Economics at your fingertips  
 

Dynamics of a Stochastic Multigroup SEIR Epidemic Model

Xiaojing Zhong and Feiqi Deng

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: To be more precise about the real world activity, a stochastic multigroup SEIR epidemic model is formulated. we define the basic reproduction number R0S and show that it is a sharp threshold for the dynamics of SDE model. If R0S 1, the disease persists and there exists a globally asymptotically stable stationary distribution. Numerical simulation examples are carried out to substantiate the analytical results.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/258915

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:258915

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:258915